heavy bleeding.. when to visit the drs

A week today I had my first laparoscopy and my mirena coil removed. Ever since I've been bleeding heavy and big clots ( bigger than I've experienced before) sorry for the gory details but I can feel this all going on. I have to rush to the toilet when I feel one coming out. I'm feeling faint and dizzy most of the time and really have had enough. I'm taking mefanamic acid, paracetamol, naproxen and more!! Nothing is easing the pain. Im worried about becoming anaemic through the amount of blood I'm losing. Not sure whether I should be visiting the doctors or going to hospital as I feel so poorly :( sorry for the extent of detail just unsure what to do x

6 Replies

oldestnewest
  • Oh no, I am sorry to hear this! I would call your Gyni's secretary that did the Laparoscopy and ask her what she thinks is best. Failing that hospital. You shouldn't be bleeding that much a week after. Don't worry about the detail, we are all in the same boat here.

    Big hugs and take care of yourself. xx

  • I'm going to give them a call now. Thank you x

  • Hope you got in touch with your gyno and they've sorted you out? I had a similar issue after my last lap - also after having the mirena taken out. How long had yours been in? My system went a bit crazy after having it out after 5 years (even though it had never stopped the pain or my periods just made them longer and lighter so I'd also had the coil swapped out just in case a dud had been installed, plus a couple of decapeptyl injections as well). It took two months for things to kick off big time - funnily enough when I was just getting back to work full time, trying to wean myself off morphine and going through some kind of bizarre reverse menopause due the gnrh analogues wearing off. It was pretty awful (as you describe it - horrific dragging pain and having to go to the loo and pass minging clot/a sudden gush of blood... makes you feel like a walking abattoir) so I really feel for you! I bled from last September through to March even though I was also taking cerazette (which I'd started on the day of my lap ) and had two depo provera jabs. It took taking norethisterone as well to stop the bleeding. All that progesterone made me act like an angry bag of cats so I ended up coming off everything and waiting for my system to reset itself. It did and it still sucks (having another lap soon). I hope things get better for you : )

  • how are you feeling? what did the consultant say.... hope you are ok as does sound horrible bleeding that much and being in that much pain. thinking of you xx

  • I couldn't get through to the hospital so I contacted my doctor instead. I got through to the on call doctor who shrugged it off saying it was to be expected because of the coil being removed and it most likely to just be build up. Told me to take transanamic acid (however it's spelt!) even though I have been which hasn't done much. I'm still suffering and just found out I have an infection in my wound. I've hounded the doctor everyday since Monday that something isn't right, it's gone really swollen around belly button and weeping, it's just got worse. Finally today after taking swabs Monday they've given me tablets for it. ive been given til next weds off work but can't even bare to think of returning yet if this isn't all sorted. boo. Sorry for the rant. Thanks for the message xx

  • Ah. sorry you have been shrugged off hun. Not very reassuring just saying its to be expected. I really hope that things do settle down with the bleeding. If you need more time off work due to the heavy bleeding, then take it. sorry you have an infection aswell... But hopefully now you have been actually given tablets it will heal up quickly. Do hope you feel somewhat better and soon x

You may also like...